Oxandrin's role in facial wasting
Jun 19, 2002
Can oxandrin cause or accelerate facial wasting? My doctor says no, but my face is telling me otherwise since starting therapy about six weeks ago. Your opinion will be appreciated.
Response from Dr. Henry
Use of oxandrin has not been identified as a risk factor for lipoatrophy in the setting of HIV treatment. It would not be expected to help that condition and I can imagine in some patients it might worsen it. If you are not wasting muscle but have a low testosterione level with weight loss/low energy then testosterone replacement might be preferred over oxandrin. Putting fat back on remains a challenge (exact cause still under study). Switching HIV meds around sometimes helps a bit but data is short term and improvement is modest at best early. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Wash Hiv Off With Soap?
- What Does Maculopapular Rash Look Like?
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Hiv Risk And Canker Sores When Kissing
- Using Soap As A Lubricant With Condoms And Hiv Risk
- Hiv And Memory Loss Numbness Headache Tired Sore Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.